# SDR SWIA2019122647117

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 621.00 BELOW FLOOR ANGLE FROM STRINGER 24R TO 19L HAD CORROSION IN MULTIPLE LOCATIONS.   REMOVED CORROSION IAW SRM. REMAINING MATERIAL THICKNESS IS WITHIN LIMITS IAW SRM. RESTORED FINISH TO AREA IAW SRM. PRESSURE CHECKED GOOD.
